# SDR 2006UALA02340

- Difficulty date: December 10, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 22,276 hours, 8,658 cycles
- Engine: Iae V2522A5
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO NR 1 ENGINE COWLING PROBLEM.
